# SDR WX0A1900010073965

- Difficulty date: November 18, 2021
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 32,152 hours, 23,794 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 2000-0049: 031-11  AFT PASSENGER CABIN FLOOR STRUCTURE, CORROSION FOUND AT RH THRESHOLD  BEAM LOWER MAIN SILL AREA BTW  FRAME 66-68. / AFT PASSENGER CABIN FLOOR STRUCTURE LOWER MAIN SILL AREA BTW FRAME 66-68, PERMANENTLY REPAIRED PERFORMED AT THRESHOLD BEAM IAW SRM 53-41-14-300-001 SHEET 3 PRINCIPLE 5.  REPAIRED CATEGORY A, NO FURTHER ACTION REQUIRED.  SEE AWS FOR DETAILS AND NDT REPORT MWO: 48857-7. EXTRUSION: P/N: AND10136-2004 7075T6, P/O: 1559749.  FILLER: P/N: 7075T6 .063"", P/O: 1694322.  HI-LOCK: HL11VF6-3, P/O: 1658950.  HI-LOCK: P/N: HL10VF6-5, P/O: 1717789.  HI-LOCK: P/N: HL10VF6-4, P/O: 1727233.  HI-LOCK: P/N: HL10VF6-3, P/O: 1569232.  COLLAR: P/N: HL70-6, P/O: 1707708. PRC: P/N: PRC870B2 #655, P/O: 1724389."
